# SDR CA150710019

- Difficulty date: July 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 8 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Rod
- Part number: 275561
- Condition: Fractured
- Location: Hydraulic Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) QTY 2 THREADED RODS IN THE OTBD SHOCK MOUNTS OF AC MOTOR PUMP WERE FOUND FRACTURED.  AN INITIAL MFG MATERIAL ANALYSIS INDICATES THE RODS HAVE FAILED DUE TO HYDROGEN EMBRITTLEMENT.  THE CONDITION IS STILL UNDER HYDRAULIC SYSTEMS DIVISION INVESTIGATION.  ALL AFFECTED ACFT`S WITHIN MFG FACILITY ARE BEING CURRENTLY INSPECTED & THE SUSPECT PINS REMOVED FROM SHOCK MOUNT.  TOTAL NR OF SUSPECT ACFT IS 61.  TRIAGE IS IN WORK TO ASSESS THE CRITICALITY OF THE FAILURE.
